# SDR CALA9801682

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBOARD SUPPORT ANGLE CORRODED AT STA 1166 IN AFT PIT, LT SIDE.  THE CORRODED SECTION OF SUPPORT ANGLE WAS REMOVED AND A NEW SECTION WAS INSTALLED IAW SRM 53-10-5, FIGURE 6, 51-10-2, 51-30-2, AND MM 51-20-11.
